# SDR ASAA2019011428092

- Difficulty date: January 14, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,405 hours, 11,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Part serial: NA
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL STA 312-344 RBL 30 HAS CRACK AT FASTENER HOLE. GROUNDED - YES. REMOVED AND REPLACED 1 EA INTERCOSTAL AT STA 312-344 RBL 30 IAW SRM 51-40-02-06-0.
